# SDR SWIA200617358

- Difficulty date: October 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 5,017 hours, 3,189 cycles
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SIDE NR 1 MAIN WINDOW CRACKED AT FL 370.  REPLACED PILOT SIDE WINDSHIELD IAW RII 56-220-1000 AND MM 56-11-01, P/N NP-139321-13 S/N OFF 04141H5402.
